# SDR WPA2005F00000

- Difficulty date: November 28, 2004
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N3417
- Make and model: Cvac 640340D
- Aircraft serial: 48
- Engine: Rroyce DART54210
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DECENT, UPON SELECTING GEAR DOWN.  ALL 3 GREEN GEAR DOWN AND LOCKED LIGHTS ILLUMINATED.  THE RED GEAR UNSAFE LIGHT ALSO REMAINED ILLUMINATED.  AFTER LANDING THE RED UNSAFE LIGHT EXTINGUISHED AFTER SEVERAL MINUTES. CURRENTLY WE HAVE BEEN UNABLE TO DUPLICATE SQUAWK.  AFTER 2 DAYS OF TROUBLESHOOTING, STILL UNABLE TO DUPLICATE.  REPLACED GEARDOWN RELAY WITH NEW (PN 237- EAU) AND ALL 3 (MAIN AND NOSE) LANDING GEAR DOWNLOCK SWITCHES WITH NEW.  ALL GROUND OPS CHECKS AND FLIGHT TEST NORMAL. (SW01200501233) (K)
